MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-41 dead battery.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for battery issue \ dead meter.The customer stated that the meter comes on but shuts off quickly.During the call on (b)(6) 2017 it was verified that the meter came on and shut off after inserting a test strip and by manually pressing the "s" button.The strip was inserted in the meter correctly and the right brand of strips was being used.The battery was in the meter correctly.The customer's expected blood glucose test result range was undisclosed.During the call on (b)(6) 2017 the customer stated she had a headache and that it could be from diabetes.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 07/31/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6615491
Report Number1000113657-2017-00965
Device Sequence Number782040
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4872
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1